# SDR DALA2019100415685

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 92,288 hours, 12,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR DEPARTURE,  DURING A CABIN CHECK, FOUND EMERGENCY LIGHT SHROUD BROKEN.  REPLACED AND SECURED THE SHROUD. SYSTEM OPERATION NORMAL.
